I think 'loss of mobility' is a misnomer; the problem is loss of stability.
When I shoot prop, I experience soreness a day later in a (roughly) 3-inch radius that migrates with gravity. Additionally, the injection itself causes unusual and somewhat capricious effects.
For instance, I pinned right ventro yesterday and almost immediately felt impacted all the way around my dorsogluteal site. This injection insult is odd, and in my very limited experience only occurs prop (though others may not say same.) When I shot my quads, I could feel it behind my patella. This effect is likely just stretching from oil volume and has nothing to do with the ester. I don't recommend you pin quads with prop until you're familiar with its effects.
Prop soreness is nothing like DOMS for me -- it's more like the feeling I've gotten a couple of days after high-siding a motorcycle, only more localized.
It's peculiar to me that some people don't have this reaction -- I envy them. But it's not the end of the world, and it doesn't dissuade me from sticking an inch of steel in EOD.